# SDR DALA2024080807873

- Difficulty date: August 5, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHI[P 3275 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR STRINGER LOC BTW FR56 TO FR57 AND STR 40L IN AFT CARGO COMPARTMENT (REFERENCE DOC . AA CARD 5100-01821-01A). C/A: REMOVED AND REPLACED EXISTING REPAIR ON LOC BTW FR56 TO FR57 AND BTW STR40L LOWER FUSELAGE AS PER A320 SRM 53-00-13-300-001 ANDTOOK MEASURE ARE L:1..712INCH W:0.211INCH TOOL USED DIGITAL CALIPER P/N: 500-197-30, S/N: A23357775, DUE DATE: 31-JAN-25 ANDCONFIRMED DT EVALUATION FOR FCS REPAIR AND FOUND MEETS THE GENERAL REQUIREMENT AS PER MASTER ER/A 575918-14 REV A . APPROVEDDATE: 03-AUG-24 REPAIR ITEM 17 RII INSPECTION COMPLETE 2323988, AE349QC. JOB COMPLETE. (LP: 0484919)
